0
EfferalganMed 250 mg Paracetamol Pain and Fever Children
Over-the-counter medication

EfferalganMed 250 mg Paracetamol Pain and Fever Children

Brand : UPSA BMS UPSA BMS
€2.43 EXCL. VAT €2.49 INCL. VAT
Out of stock
Reference : 3400934636578
You must be logged in to add this product to a list. Customer login

EfferalganMed 250 mg Paracetamol Pain and Fever Children in our pharmacy bio, Comment on advice for use and dosage with our partner Avis checked after your purchase.

What is EfferalganMed 250 mg Pain and Fever Children from 13 to 50 kg used for?

This medication contains paracetamol: an analgesic (it calms the pain) and an antipyretic (it lowers the fever).

It is indicated in the event of pain and / or fever such as headaches, flu-like symptoms, dental pain, stiffness, painful periods.

This presentation is reserved for children weighing 13 to 50 kg (approximately 2 to 15 years): carefully read the leaflet, chapter "Dosage".

For children with a different weight, there are other presentations of paracetamol: ask your doctor or pharmacist for advice.

You should contact your doctor if you do not feel any improvement or if you feel less well after 3 days, in case of fever or 5 days in case of pain.

How to use EfferalganMed 250 mg Pain and Fevers Children from 13 to 50 kg?

Let the tablet melt in the child's mouth.

Weight

(age)

Dose per administration

Administration interval

Maximum daily dose

13 kg to 20 kg

(about 2 to 7 years old)

250 mg
(1 bag)

6 hours

1000 mg per day
(4 sachets)

21 kg to 25 kg
(about 6 to 10 years old)

250 mg
(1 bag)

4 hours

1500 mg per day
(6 bags)

26 kg to 40 kg

(about 8 to 13 years old)

500 mg
(2 sachets)

6 hours

2000 mg per day
(8 bags)

41 kg to 50 kg

(about 12 to 15 years old)

500 mg
(2 sachets)

4 hours minimum

3000 mg per day
(12 sachets)

In addition, if your child has a fever above 38.5 ° C, you can improve the effectiveness of the drug treatment by the following measures:

  • discover your child,
  • make it drink,
  • do not leave your child in a place that is too hot.

The duration of treatment should not exceed 5 days in case of pain and 3 days in case of fever. If symptoms persist, a doctor should be contacted.

Comment on the advice of use and dosage of Paracetamol 250mg EfferalganMed Pain and fever Children with our Verified Reviews partner after your purchase oral .Voie.

What is the composition of EffearlganMed 250mg?

Paracetamol (as coated paracetamol crystals) 250 mg
Excipients: Coated paracetamol crystals: basic butyl methacrylate copolymer, 30% polyacrylate dispersion, colloidal hydrophobic silica.

Tablet matrix: mannitol (granulated, powder), crospovidone, aspartame (E951), banana flavor, magnesium stearate.

What are the side effects and contraindications?

In the event of allergic reactions or swelling, treatment should be stopped and a doctor should be consulted urgently. It is quite possible in this case that your child is allergic to paracetamol or to the other ingredients of the medicine.

Diarrhea or stomach pain may occur. These cases are transient, but if these symptoms persist after 3 days, a doctor should be consulted.

When taking a drug drug interactions are possible. So remember to inform your doctor if you are taking or have recently taken a treatment, even without a prescription.

Presentation -

EfferalganMed comes in a box of 12 banan flavored orodispersible tablets.

Pharmacovigilance Report an adverse drug reaction(s)

Download PDF leaflet

Our doctors of pharmacy advise you

DOLIPRANE 200MG SACHETS 12 DOLIPRANE 200MG SACHETS 12
€2.99
Add to cart
In stock
EfferalganMed 300MG Child 10 suppositories EfferalganMed 300MG Child 10 suppositories
€2.54
Add to cart
In stock
DOLIPRANE Child 300MG 10 Suppositories DOLIPRANE Child 300MG 10 Suppositories
€2.99
Add to cart
In stock
Digitemp Thermometer tip, box of 40 tips Digitemp Thermometer tip, box of 40 tips
€5.49
In stock
RELATED SEARCHES WITH EFFERALGAN